American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Dominic Verity. Complicial sets characterising the simplicial nerves of strict $\omega $-categories. Memoirs of the AMS 193 (2008) MR 2399898.
Book volume table of contents   

[2] Mark Hovey. Model Categories. Math. Surveys Monogr. 63 (2007) MR MR1650134.
Book volume table of contents   

[3] Mark Hovey. Stable model categories and triangulated categories. Math. Surveys Monogr. 63 (2007) 177-193.
Book volume table of contents   
View Article: PDF

[4] Mark Hovey. Simplicial sets. Math. Surveys Monogr. 63 (2007) 73-100.
Book volume table of contents   
View Article: PDF

[5] Mark Hovey. Model categories. Math. Surveys Monogr. 63 (2007) 1-26.
Book volume table of contents   
View Article: PDF

[6] Mark Hovey. Examples. Math. Surveys Monogr. 63 (2007) 27-72.
Book volume table of contents   
View Article: PDF

[7] Mark Hovey. Framings. Math. Surveys Monogr. 63 (2007) 119-145.
Book volume table of contents   
View Article: PDF

[8] Mark Hovey. Monoidal model categories. Math. Surveys Monogr. 63 (2007) 101-118.
Book volume table of contents   
View Article: PDF

[9] Mark Hovey. Pointed model categories. Math. Surveys Monogr. 63 (2007) 147-175.
Book volume table of contents   
View Article: PDF

[10] Mark Hovey. Vistas. Math. Surveys Monogr. 63 (2007) 195-199.
Book volume table of contents   
View Article: PDF

[11] Volodymyr V. Lyubashenko. Squared Hopf algebras. Memoirs of the AMS 142 (1999) MR 1625495.
Book volume table of contents   

[12] André Joyal and Myles Tierney. An extension of the Galois theory of Grothendieck. Memoirs of the AMS 51 (1984) MR 756176.
Book volume table of contents   

[13] M. D. Rice and G. J. Tashjian. Cartesian-closed coreflective subcategories of uniform spaces . Trans. Amer. Math. Soc. 276 (1983) 289-300. MR 684509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. Herrlich and L. D. Nel. Cartesian closed topological hulls . Proc. Amer. Math. Soc. 62 (1977) 215-222. MR 0476831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Miguel L. Laplaza. Embedding of closed categories into monoidal closed categories . Trans. Amer. Math. Soc. 233 (1977) 85-91. MR 0480686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1